# SDR SWIA202055333

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE IS CORRODED BETWEEN FS 310.00 AND FS 349.00.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED PASSENGER DOOR LOWER SILL ANGLE BETWEEN FS 310.00 AND FS 349.00, IAW CRJ 700 SRM 51-42-06-001-001-A01.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
